Publication Type : Journal Article
Publisher : International Journal of Mathematics in Operational Research, Inderscience Publishers (IEL).
Source : International Journal of Mathematics in Operational Research, Inderscience Publishers (IEL), Volume 9, Number 1, p.65–78 (2016)
Campus : Coimbatore
School : School of Engineering
Department : Mathematics
Year : 2016
Abstract : In this paper, we are focused upon the results on existence, uniqueness and stability of mild solution for stochastic functional integrodifferential equations with non-Lipschitz condition. The theory of resolvent operator is utilised to exhibit the existence of these mild solutions. The results are obtained by using the method of successive approximation and Bihari's inequality. Finally, an example is provided for demonstration.
Cite this Research Publication : C. Parthasarathy, M Arjunan, M., and Dr. Vinodkumar A., “Existence and Stability Solutions of Nonlinear Stochastic Functional Partial Integrodifferential Equations with Infinite Delay”, International Journal of Mathematics in Operational Research, vol. 9, pp. 65–78, 2016.